ISSN 1683-3414 (Print)   •   ISSN 1814-0807 (Online)
   Log in
 

Contacts

Address: Vatutina st. 53, Vladikavkaz,
362025, RNO-A, Russia
Phone: (8672)23-00-54
E-mail: rio@smath.ru

 

 

 

Яндекс.Метрика

DOI: 10.23671/VNC.2017.3.7109

Order Bornological Locally Convex Lattice Cones

Ayaseh D. ,  Ranjbari A.
Vladikavkaz Mathematical Journal 2017. Vol. 19. Issue 3.
Abstract:
In this paper, we introduce the concepts of $us$-lattice cones and order bornological locally convex lattice cones. In the special case of locally convex solid Riesz spaces, these concepts reduce to the known concepts of seminormed Riesz spaces and order bornological Riesz spaces, respectively. We define solid sets in locally convex cones and present some characterizations for order bornological locally convex lattice cones.
Keywords: locally convex lattice cones, order bornological cones
Language: English Download the full text  
For citation: Ayaseh D., Ranjbari A. Order Bornological Locally Convex Lattice Cones // Vladikavkazskii matematicheskii zhurnal [Vladikavkaz Math. J.], vol. 19, no. 1, pp. 21-30. DOI 10.23671/VNC.2017.3.7109
+ References


← Contents of issue
 
  | Home | Editorial board | Publication ethics | Peer review guidelines | Current | Archive | Rules for authors | Send an article |  
© 1999-2022 ёжный математический институт